So many parallels with the way thyroid patients are treated! Like statins, if you experinece dreadful symptoms on Levothyroxine, the only drug offered, it’s nothing to do with the medicine. It must be something else. Deny the patient’s reality, how very progressive of medicine.
I thought I should share with you, a letter written to Professor Sir Rory Collins by a reader of my blog. Mr David Bailey. Of course I have ensured that I have his permission to re-print this here.
He sent the letter to me some time after he wrote to Professor Sir Rory Collins. I told I thought it was very well written and interesting. But then, as a confirmed statin/cholesterol geek, I think everything about statins is interesting [More meds please nurse].
Anyway, David Bailey wrote the letter, with the following cover note to me:
I followed your GOOGLE link in your latest blog, and of course I found Sir Rory’s email address! I sent him the following letter, but I didn’t explicitly CC you, because I thought he might be less likely to take me seriously!
I hope perhaps a few of your other readers will do…
View original post 1,031 more words